Alert archive / Puerto Rico / Areal Flood Warnings in 2012
Areal Flood Warning 3, NWS JSJ
NWS JSJ issued this areal flood warning at Mar 27, 2012, 4:56 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2012, 4:56 PM CDT (21:56 UTC)
- Expired
- Mar 27, 2012, 8:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 25 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
267
WGCA42 TJSJ 272156
FLWSJU
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
556 PM AST TUE MAR 27 2012
PRC021-045-105-135-280145-
/O.NEW.TJSJ.FA.W.0003.120327T2156Z-120328T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-COMERIO PR-NARANJITO PR-TOA ALTA PR-
556 PM AST TUE MAR 27 2012
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLOOD WARNING FOR...
BAYAMON MUNICIPALITY IN PUERTO RICO...
COMERIO MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF COMERIO...
NARANJITO MUNICIPALITY IN PUERTO RICO...
TOA ALTA MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF PAJAROS...
* UNTIL 945 PM AST
* AT 552 PM AST...THIS FLOOD WARNING FOR THE DE LA PLATA RIVER HAS
REPLACED THE PREVIOUS URBAN AND SMALL STREAM FLOOD ADVISORY...THE DE
LA PLATA RIVER FROM COMERIO TO TOA ALTA HAS SHOW SIGNIFICANT RISES
OVER THE PAST COUPLE OF HOURS FROM THE HEAVY RAINFALL THIS
AFTERNOON. THE RIVER WILL REMAIN ABOVE FLOOD STAGE IN COMERIO AND AT
LA PLATA DAM OVER THE FEW HOURS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
LAT...LON 1829 6624 1838 6626 1838 6620 1822 6619
1821 6624
$$
AASWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Mar 27, 2:13 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Mar 27, 2:13 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 313 PM AST TUE MAR 27 2012 .SYNOPSIS...LARGE UPPER TROUGH ACROSS THE WESTERN ATLANTIC WILL CONTINUE TO DOMINATE THE REGION INTO EARLY NEXT WEEK. A SHEARLINE WILL MOVE ACROSS THE AREA TONIGHT BUT ACTUAL COLD FRONT WILL STALL JUST NORTH OF THE AREA THURSDAY NIGHT. && .DISCUSSION...NUMEROUS SHOWERS DEVELOPED ACROSS THE CORDILLERA CENTRAL WITH VERY HEAVY RAIN. THESE SHOWERS ARE EXPECTED TO DISSIPATED NEAR SUNSET. THROUGHINESS WILL CONTINUE ACROSS THE REGION DURING THE NEXT FEW DAYS...WHICH WILL ENHANCE THE DEVELOPMENT OF SHOWERS ACROSS THE INTERIOR SECTION OF PUERTO RICO. VERY LIGHT WINDS WILL CONTINUE TO PREVAIL ACROSS THE REGION THROUGH AT LEAST WEDNESDAY AFTERNOON. WINDS WILL INCREASE WEDNESDAY AFTERNOON AS HIGH PRESSURE SYSTEM BUILDS ACROSS THE WESTERN ATLANTIC. IN THE LONG TERM...NO SIGNIFICANT WEATHER EVENTS ARE FORECAST TO AFFECT THE LOCAL REGION. && .AVIATION...VCTS WILL CONTINUE ACROSS TJMZ AND TJPS THROUGH AT LEAST 27/22Z. ELSEWHERE VFR CONDITIONS ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... SJU 75 82 73 82 / 30 30 50 40 STT 74 83 74 83 / 30 30 50 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 64/71
Hazardous weather outlook, Mar 27, 4:29 AM CDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 529 AM AST TUE MAR 27 2012 AMZ710>745-PRZ001>013-280930- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 529 AM AST TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE ESPECIALLY ACROSS THE INTERIOR SECTIONS OF PUERTO RICO AND ALONG THE CORDILLERA CENTRAL THIS AFTERNOON. THE MAIN CONCERN TODAY WILL BE THE SLOW MOVEMENT OF THESE SHOWERS AND THUNDERSTORMS...WHICH COULD PRODUCE HIGH RAINFALL ACCUMULATIONS ALONG THE CORDILLERA CENTRAL. THIS SCENARIO WILL RESULT IN QUICK RISES IN RIVERS...STREAMS AND CREEKS...AS WELL AS INCREASE THE POTENTIAL FOR URBAN FLOODING. ALSO...THE THREAT OF MUDSLIDES WILL ALSO CONTINUE IN AREAS OF STEEP TERRAIN WHERE SIGNIFICANT RAINFALL HAS OCCURRED IN RECENT DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF SIGNIFICANT WEATHER OR FLOOD PROBLEMS WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-280930- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 529 AM AST TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:35 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Mar 27, 1:25 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Mar 27, 1:49 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Mar 27, 2:12 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Mar 27, 2:50 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Mar 27, 3:17 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Mar 27, 3:57 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Mar 27, 4:00 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Mar 27, 4:57 PM CDT | Areal Flood Warning | JSJ | 4 hr | |
| Mar 27, 5:06 PM CDT | Areal Flood Warning | JSJ | 12 hr | |
| Mar 27, 6:05 PM CDT | Areal Flood Advisory | JSJ | 115 min | |
| Mar 27, 6:12 PM CDT | Areal Flood Advisory | JSJ | 108 min |
Nearby
Areal Flood Warnings in Puerto Rico, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.